# SDR SWAA2012081306677

- Difficulty date: August 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SKIN CRACKED AT FWD EDGE UPPER HINGE CUTOUT.  REPAIRED SKIN IAW SRM.
